MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM); DISPOSABLE VITRECTOMY KIT

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM); DISPOSABLE VITRECTOMY KIT
Catalog Number 1272.ED06
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/13/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have the tube where possible metal particle would be found.However, we unfortunately can not find any metal particle.The rest of the product was discarded by the customer, so we are not in the possibility to examine the product itself on abnormalities.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.In the review of the risk, foreign metal piece may cause retinal tear.Hence it is reportable.This complaint is not confirmed.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an event that occurred in (b)(6).It was learned "our technician informed us about the following complaint.When making the incision with the trocar system a piece of metal dropped into the eye when making the incision with the trocar system 1272.Ge206 of the above mentioned set, a piece of metal dropped into the eye on the retina.According to the surgeon the piece of metal came loose from the trocar itself.Luckily the surgeon could remove it from the eye fast, so we hope that there was no damage to the customer.A sample will be sent.All information has been disclosed.

Brand Name
DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM)
Common Device Name
DISPOSABLE VITRECTOMY KIT
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7283007
Report Number1222074-2018-00038
Device Sequence Number1177512
Product Code HQC
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/13/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.ED06
Device Lot Number2000365219
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2014
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;